# SDR FDEA201908232008

- Difficulty date: August 23, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,240 hours, 42,084 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SLAT #10 UPPER WEDGE SKIN HAS A DENT AROUND WS 763. ACCOMPLISHED REPAIR ON R/H WING L/E SLAT #10 UPPER WEDGE SKIN IAW B757 SRM 57-43-02  02-  2R AND IAW  SRM 51-70-10-2R REP. 4. AND IAW EA T F-5750-T0348977 P1.
